Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Tabulation of the functions $ \partial I\sb{\nu }\,(z)/\partial \nu ,\nu =\pm {{1}\over{3}}$

Authors: Thomas Erber and Alan Gordon
Journal: Math. Comp. 17 (1963), 162-169
MSC: Primary 65.05; Secondary 33.25
MathSciNet review: 0159043
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. N. Watson, A Treatise on the Theory of Bessel Functions, Cambridge, 1952, p. 444.
  • [2] F. Oberhettinger, On the derivative of Bessel functions with respect to the order, J. Math. and Phys. 37 (1958), 75–78. MR 0092871 (19,1173a)
  • [3] Kiuck Lee and Lee G. Radosevich, Evaluation of ∂𝐽_{𝜈}(𝑧)/∂𝜈, J. Math. and Phys. 39 (1960), 293–299. MR 0119394 (22 #10158)
  • [4] National Bureau of Standards, Tables of Bessel Functions of Fractional Order, v. 2, Columbia University Press, New York, 1949.
  • [5] F. B. Hildebrand, Introduction to numerical analysis, McGraw-Hill Book Company, Inc., New York-Toronto-London, 1956. MR 0075670 (17,788d)
  • [6] T. Erber, ``Majorant for a modified Bessel function,'' Notices, Amer. Math. Soc., v. 9, 1962, p. 404.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.05, 33.25

Retrieve articles in all journals with MSC: 65.05, 33.25

Additional Information

PII: S 0025-5718(1963)0159043-3
Article copyright: © Copyright 1963 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia